MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404162
Medical Device Problem Codes Insufficient Device Problem Information (3190); Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Pain (1994)
Date of Event 10/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an inflatable penile prosthesis that was removed and replaced due to patient dissatisfaction of the pain due to the reservoir was pushed through the patient's abdomen, externalizing the reservoir and erosion.
 
Event or Problem Description

Brand Name
AMS INFLATABLE PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8040146
Report Number2183959-2018-60684
Device Sequence Number1379716
Product Code FHW
UDI-Device Identifier00878953003245
UDI-Public00878953003245
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/17/2023
Device Model Number72404162
Device Catalogue Number72404162
Device Lot Number1000090969
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2018
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer02/01/2019
Initial Report FDA Received Date11/05/2018
Supplement Report FDA Received Date02/26/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR